What medicine can I take for stomach pain while taking acitrom, telma and orca?
User rating for this question
My dad has been taking acitrom 4mg (4,4,5 on weekly basis ),telma H 80mg, arreno , at orca 10mg for past 9 yrs and he is visiting us right now. For last 2 days he is having vomiting and gastric trouble. Any medications ( which doesn't interfere with his medication) available over the counter for stomach pain/ vomiting / Gastric trouble?
Posted Sun, 12 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Rakesh Karanwal 28 minutes later
Brief Answer: He has Acute gastritis or intestinal infection Detailed Answer: Hi XXXX, Thanks for your query. From the information provided, it seems that your dad is suffering from Acute Gastritis (hyperacidity). The safest drugs would be PPIs, such as, Rabeprazole or Lansoprazole twice daily for 3-4 days, followed by once a day for 3-4 weeks (for gastric trouble); and, 2-3 days of Metoclopramide (to stop vomiting and also promote forward propulsion of food down the intestine. Both drugs are available OTC. If he has developed loose stools (diarrhea) after you posted this query, it may then be food poisoning. In that case, a 5-day course of Metronidazole (an OTC drug) will suffice. He will be cured in 3-5 days' time. Passage of black tarry colored stools (if at all) would denote bleeding in the stomach/duodenum (due to Acitrom). It is a medical emergency and should therefore be taken to a hospital immediately. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Dr. Rakesh Karanwal
Follow-up: What medicine can I take for stomach pain while taking acitrom, telma and orca? 6 minutes later
Thanks, for quick response. Are these drugs available in united states?
Answered by Dr. Rakesh Karanwal 3 hours later
Brief Answer: They are available in USA Detailed Answer: Hi, ALL drugs are OTC and freely available in USA. Take care, Dr. Rakesh Karanwal